# SDR REXA201100526A

- Difficulty date: May 25, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 18,666 hours, 16,192 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT THE LT LINTEL FITTING AT FS 621.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
